# SDR DJFA2005146

- Difficulty date: October 4, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N457CW
- Make and model: Beech 400A
- Aircraft serial: RK57
- Aircraft time: 5,107 hours, 4,434 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, LT GENERATOR FAIL ANNUNCIATOR ILLUMINATED.  AFTER APPROX 1-2 MIN, LIGHT SMOKE WAS VISIBLE IN THE LT SIDE OF COCKPIT.  AN IMMEDIATE DESCENT WAS INITIATED, ANTI-ICING SYS FOR WINGS, HORIZ STAB, ENGINES WERE TURNED ON.  AFTER ANTI-ICE WAS TURNED ON, BLEED AIR DUCT FAIL ANNUNCIATOR ILLUMINATED FOR APPROX 1 MINUTE, THEN EXTINGUISHED.  AT 10,000 FT ALTITUDE, SMOKE HAD CLEARED AND GENERATOR WAS ABLE TO BE RESET.  AC WAS DIVERTED, LANDED WITHOUT FURTHER INCIDENCE.  MAINT RAN AC ON GROUND, LT GENERATOR WAS CYCLED ON AND OFF AND WAS RESET.  GENERATOR OPERATIONALLY CHECKED GOOD.   BLEED AIR DUCT FAILURE INDICATION, AND INCIDENT OF SMOKE IN COCKPIT COULD NOT BE DUPLICATED.  AC WAS RETURNED TO SERVICE.
